Alert archive / Iowa / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 45, NWS La Crosse, WI

July 9, 2020Chickasaw County, Fayette County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 9, 2020, 1:18 PM CDT for Chickasaw County, Fayette County, Iowa. It was in force for 87 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2020, 1:18 PM CDT (18:18 UTC)
Expired
Jul 9, 2020, 2:45 PM CDT
In force
87 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Chickasaw County, IA, Fayette County, IA

The radar

The La Crosse radar (KARX), 124 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 1:20 PM CDTTSTM WND DMGNew Hampton, IAONE TREE BRANCH DOWN. TIME ESTIMATED FROM RADAR.
Jul 9, 1:27 PM CDTTSTM WND GST 40Oelwein, IA
Jul 9, 1:29 PM CDTTSTM WND DMGOelwein, IALARGE BRANCHES DOWN. ESTIMATING 50 TO 60 MPH WINDS.
Jul 9, 1:35 PM CDTTSTM WND DMGOelwein, IA5 TREES DOWN ON WEST CHARLES ST. A FEW OTHER TREES DOWN IN TOWN.
Jul 9, 1:38 PM CDTTSTM WND DMGWest Union, IAROOF BLOWN OFF OF BUILDING. BRANCHES DOWN. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 11:05 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1056 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1056 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

185 
WUUS53 KARX 091818
SVRARX
IAC037-065-091945-
/O.NEW.KARX.SV.W.0045.200709T1818Z-200709T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
118 PM CDT Thu Jul 9 2020

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Fayette County in northeastern Iowa...
  Chickasaw County in northeastern Iowa...

* Until 245 PM CDT.

* At 116 PM CDT, severe thunderstorms were located along a line
  extending from near Ionia to near Sumner to near Lamont, moving
  north at 25 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Ionia around 125 PM CDT.
  New Hampton around 135 PM CDT.
  Hawkeye and Arlington around 145 PM CDT.
  Jerico around 155 PM CDT.
  Waucoma around 200 PM CDT.
  Protivin around 205 PM CDT.

Other locations impacted by these severe thunderstorms include
Donnan, Eldorado, Randalia, Highways 3 And 187, New Hampton Airport,
Republic and Highway 18 And County V 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4264 9208 4291 9208 4291 9246 4293 9250
      4321 9239 4321 9208 4308 9208 4308 9161
      4264 9161
TIME...MOT...LOC 1816Z 200DEG 23KT 4297 9239 4278 9208 4255 9164 

HAIL...0.88IN
WIND...60MPH
 
$$

Lee
4 follow-up statements
460 
WWUS53 KARX 091837
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
137 PM CDT Thu Jul 9 2020

IAC037-065-091945-
/O.CON.KARX.SV.W.0045.000000T0000Z-200709T1945Z/
Fayette IA-Chickasaw IA-
137 PM CDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR FAYETTE AND CHICKASAW COUNTIES...

At 135 PM CDT, severe thunderstorms were located along a line 
extending from New Hampton to near Sumner to west of Strawberry 
Point, moving northeast at 30 mph. At 130 PM CDT spotters reported 
50 to 60 mph wind gusts near Oelwein. 

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  New Hampton around 140 PM CDT.
  Hawkeye and Jerico around 150 PM CDT.
  West Union around 155 PM CDT.
  Protivin and Waucoma around 200 PM CDT.

Other locations impacted by these severe thunderstorms include
Donnan, Eldorado, Randalia, Highways 3 And 187, New Hampton Airport,
Republic and County Roads V 56 And B 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4264 9208 4291 9208 4291 9244 4321 9233
      4321 9208 4308 9208 4308 9161 4264 9161
TIME...MOT...LOC 1835Z 202DEG 25KT 4309 9232 4286 9200 4265 9157 

HAIL...0.88IN
WIND...60MPH
 
$$

Lee
126 
WWUS53 KARX 091849
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
149 PM CDT Thu Jul 9 2020

IAC037-065-091945-
/O.CON.KARX.SV.W.0045.000000T0000Z-200709T1945Z/
Fayette IA-Chickasaw IA-
149 PM CDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR FAYETTE AND SOUTHEASTERN CHICKASAW COUNTIES...

At 147 PM CDT, severe thunderstorms were located along a line
extending from near Waucoma to near Hawkeye to near Lamont, moving 
northeast at 35 mph. At 135 PM trees were reported down near 
Oelwein.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  West Union around 155 PM CDT.
  Clermont around 205 PM CDT.

Other locations impacted by these severe thunderstorms include
Donnan, Eldorado, Randalia, Highways 3 And 187, Waucoma Campground,
County Road W 33 And 187 and Highway 18 And County V 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4264 9208 4291 9208 4291 9218 4308 9209
      4308 9161 4264 9161
TIME...MOT...LOC 1847Z 217DEG 32KT 4306 9195 4294 9190 4265 9161 

HAIL...0.88IN
WIND...60MPH
 
$$

Lee
571 
WWUS53 KARX 091920
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
220 PM CDT Thu Jul 9 2020

IAC037-091930-
/O.CAN.KARX.SV.W.0045.000000T0000Z-200709T1945Z/
Chickasaw IA-
220 PM CDT Thu Jul 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHICKASAW COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Iowa.

LAT...LON 4291 9209 4292 9161 4264 9161 4264 9208
      4290 9208
TIME...MOT...LOC 1920Z 228DEG 13KT 4288 9204 4276 9199 4267 9193 

$$

IAC065-091945-
/O.CON.KARX.SV.W.0045.000000T0000Z-200709T1945Z/
Fayette IA-
220 PM CDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR FAYETTE COUNTY...

At 220 PM CDT, severe thunderstorms were located along a line
extending from near Sumner to near Maynard to Oelwein, moving
northeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Stanley around 235 PM CDT.
  Maynard around 240 PM CDT.
  Fayette around 245 PM CDT.

Other locations impacted by these severe thunderstorms include
Highway 93 And County W 14, Donnan, Highway 93 And County V 68, Volga
River State Park, Wadena, Randalia and Highways 3 And 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4291 9209 4292 9161 4264 9161 4264 9208
      4290 9208
TIME...MOT...LOC 1920Z 228DEG 13KT 4288 9204 4276 9199 4267 9193 

HAIL...0.75IN
WIND...60MPH
 
$$

Lee
425 
WWUS53 KARX 091938
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
238 PM CDT Thu Jul 9 2020

IAC065-091947-
/O.EXP.KARX.SV.W.0045.000000T0000Z-200709T1945Z/
Fayette IA-
238 PM CDT Thu Jul 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY WILL EXPIRE AT
245 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Iowa.

LAT...LON 4291 9209 4292 9161 4264 9161 4264 9208
      4290 9208
TIME...MOT...LOC 1937Z 191DEG 36KT 4283 9193 4271 9188 4262 9182 

$$

Lee

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 12:15 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 9, 12:15 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1215 PM CDT Thu Jul 9 2020

.SHORT TERM...(Today and tonight)
Issued at 253 AM CDT Thu Jul 9 2020

Water vapor imagery early this morning depicts a closed low located
over Saskatchewan/Manitoba and a few shortwave troughs out ahead of
it across the Upper Midwest and central Plains. Some scattered
showers and storms associated with one of the shortwaves were
observed across north-central Wisconsin early this morning, though
activity continues to push east. At the surface, a cold front is
draped from northern Minnesota southwestward into western Nebraska,
with it expected to progress eastward across the area today. Models
continue to depict that a MCV associated with remnant convection
over South Dakota/Nebraska will drift eastward across Iowa and merge
with the surface cold front by this afternoon, allowing convection
to develop into along these features. With moisture remaining high
across the area (dewpoints in the upper 60s to low 70s), there will
be the potential for a few strong storms at times this afternoon
into this evening. Models depict pretty good instability across the
area this afternoon, with CAPE values generally 2000+ J/kg, though
there looks to be little shear present - at most maybe 20 kts in the
0-3 km layer. Any thunderstorms that do develop will be efficient
rain producers with warm cloud depths between 3-4 km and
precipitable waters nearing 2 inches for some. Because of this, the
primary threats with any stronger storms look to be locally heavy
rain and gusty winds. Mid-level lapse rates will be around 7-8 C/km,
so hail development will also be possible in any stronger storms.
Cannot completely rule out a few severe storms, though with weak
shear, they would be more pulsey in nature. Primary severe weather
hazards would be strong wind gusts and possibly some hail with
collapsing cores.

High temperatures today will be in the 80s, with overnight lows in
the 60s.

.LONG TERM...(Friday through Wednesday)
Issued at 253 AM CDT Thu Jul 9 2020

After a brief break from the rain chances Friday, these will
quickly return for the weekend. A short wave trough coming across
the upper level ridge is expected to drop across the region
Saturday and Saturday night in a developing northwest flow regime.
This has been a consistent signal from the models for a several
runs now, along with the differences in how strong this wave will
be. Both the 09.00Z NAM and GFS begin to strengthen this wave once
it gets past the ridge axis over the northern Rockies Friday
afternoon and then continue to strengthen it with an open upper
level low forming as it moves across the Upper Midwest. The 09.00Z
ECMWF does not show near the strengthening of the other two models
and tracks the wave more across the Great Lakes. While the 09.00Z
GEM has the short wave trough farther southwest than any of the
other models, it does lend support to the ECMWF solution of not
showing nearly as much strengthening of the wave. As a result,
will trend toward the less amplified solutions for now and keep
the rain chances in the 30 to 50 percent range. The potential for
severe weather looks to relatively low with this system. Clouds
should spread over the area limiting the amount of heating and
keeping the ML CAPE at or below 1000 J/kg. Deep layer shear looks
to be lacking as well with maybe around 20 knots in the 0-3km
layer to work with.

The upper level ridge should briefly build back over the region
for another short period of dry weather Sunday night into Monday.
The ridge should then get flattened as a large upper level low
moves across central Canada and re-establishes the westerlies over
the northern part of the country with the flow turning to the
southwest by early next week. This should bring a short wave
trough across the region Monday night followed by a potentially
stronger wave for Tuesday night into Wednesday. These wave will
return the chance for rain to the area for the first part of next
week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1215 PM CDT Thu Jul 9 2020

Scattered storms will be ongoing this afternoon but are expected
to push east this evening. Very heavy downpours/temporary severe
reductions in visibility can be expected under these storms.
Otherwise, expecting prevailing VFR conditions. Also plan on
variable winds, gusty in any storms, becoming northwest 10kt or
less toward Friday morning.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...NMB
LONG TERM...04
AVIATION...DAS
Hazardous weather outlook, Jul 9, 5:07 AM CDT, 8 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
507 AM CDT Thu Jul 9 2020

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-101100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
507 AM CDT Thu Jul 9 2020

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms are expected across the area today and tonight. Some
of these could be strong to locally severe with heavy rain,
damaging winds, and hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Additional chances for storms are possible this weekend and again
from Monday night into the middle of next week. Organized severe
weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. Rainfall reports would be
appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

NMB/04

In the hours before

Special weather statement, Jul 9, 11:40 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1140 AM CDT Thu Jul 9 2020

IAZ008-018-091730-
Floyd-Mitchell-
1140 AM CDT Thu Jul 9 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MITCHELL AND FLOYD
COUNTIES...

At 1136 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Mason City to near
Allison, IA. Movement was north at 35 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms. Heavy downpours are also possible.

Locations impacted include...
Charles City, Osage, Nashua, St. Ansgar, Rockford, Riceville, Lyle,
Stacyville, Rudd, Floyd, Marble Rock, Mitchell, McIntire, Carpenter,
Colwell, Orchard, Toeterville, County Roads B 60 And T 18, Rock Creek
and Idlewilde State Park.

If outdoors, seek shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4350 9303 4350 9255 4291 9255 4291 9302
TIME...MOT...LOC 1636Z 198DEG 30KT 4322 9344 4267 9291

Lee
Local storm report, Jul 9, 12:00 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1200 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     HEAVY RAIN       6 W GOODRICH            45.14N 90.20W
07/09/2020  M1.31 INCH       TAYLOR             WI   PUBLIC

1150 AM     HEAVY RAIN       3 NNE ROCHESTER         44.05N 92.45W
07/09/2020  M1.41 INCH       OLMSTED            MN   MESONET

            MESONET STATION FW2899 ROCHESTER.

1145 AM     HEAVY RAIN       3 NE ROCHESTER          44.04N 92.44W
07/09/2020  M1.34 INCH       OLMSTED            MN   MESONET

            MESONET STATION EW0729 ROCHESTER.

1100 AM     HEAVY RAIN       1 W ORONOCO             44.17N 92.55W
07/09/2020  M1.00 INCH       OLMSTED            MN   MESONET

            MESONET STATION ONOM5 1 W ORONOCO.

&&
Special weather statement, Jul 9, 12:13 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1213 PM CDT Thu Jul 9 2020

IAZ011-MNZ088-095-096-WIZ032>034-041>044-053>055-091930-
Allamakee-Winona-Fillmore-Houston-Buffalo-Trempealeau-Jackson-
La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-Richland-
Including the cities of Waukon, Winona, Preston, Caledonia, Alma,
Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah,
Mauston, Friendship, Viroqua, Prairie Du Chien,
and Richland Center
1213 PM CDT Thu Jul 9 2020

...Scattered Strong Thunderstorms in Southeast Minnesota, far
Northeast Iowa, and Southwest into Central Wisconsin...

Scattered thunderstorms will continue across portions of the area
this afternoon. A few stronger storms will be capable of
producing wind gusts in excess of 40 mph along with penny sized
hail. Move indoors if storms approach your location.

In addition, torrential rainfall is occurring with these storms
and may cause poor visibility, ponding of water on roads, or
localized flooding. Take it slow if driving and never drive your
vehicle through flooded roadways.

CA
Local storm report, Jul 9, 12:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1257 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HEAVY RAIN       1 NNE ROCHESTER         44.02N 92.47W
07/09/2020  M1.42 INCH       OLMSTED            MN   MESONET

&&
Local storm report, Jul 9, 1:01 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
101 PM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND GST     COLWELL                 43.16N 92.60W
07/09/2020  M48 MPH          FLOYD              IA   TRAINED SPOTTER

            0.5 INCHES OF RAIN ALSO REPORTED.

&&
Special weather statement, Jul 9, 1:17 PM CDT, 1 minute before
Special Weather Statement
National Weather Service La Crosse WI
117 PM CDT Thu Jul 9 2020

WIZ061-091915-
Grant-
117 PM CDT Thu Jul 9 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANT COUNTY...

At 116 PM CDT, a strong thunderstorm was located near Dickeyville, or
8 miles northeast of Dubuque, moving north at 20 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Platteville, Cuba City, Hazel Green, Dickeyville, Georgetown, Potosi,
Tennyson, Cornelia, Kieler, Sinsinawa, and Big Patch.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4254 9064 4256 9066 4257 9066 4258 9068
      4263 9071 4276 9071 4280 9043 4251 9042
      4251 9064
TIME...MOT...LOC 1816Z 180DEG 18KT 4257 9054

CA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 11:40 AM CDTSpecial Weather StatementARXFloyd, Mitchell50 min
Jul 9, 11:48 AM CDTSevere Thunderstorm WarningARXFloyd, Mitchell72 min
Jul 9, 1:35 PM CDTSpecial Weather StatementARXWinneshiek55 min
Jul 9, 1:44 PM CDTSevere Thunderstorm WarningARXWinneshiek61 min
Jul 9, 2:07 PM CDTSpecial Weather StatementARXClayton53 min
Jul 9, 2:29 PM CDTSevere Thunderstorm WarningARXAllamakee, Clayton61 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.